Normality of the exponent in Ochan topologies
Matematičeskie zametki, Tome 32 (1982) no. 3, pp. 375-484
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_32_3_a11,
author = {V. V. Popov},
title = {Normality of the exponent in {Ochan} topologies},
journal = {Matemati\v{c}eskie zametki},
pages = {375--484},
year = {1982},
volume = {32},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_32_3_a11/}
}
V. V. Popov. Normality of the exponent in Ochan topologies. Matematičeskie zametki, Tome 32 (1982) no. 3, pp. 375-484. http://geodesic.mathdoc.fr/item/MZM_1982_32_3_a11/